# SDR GTIA2022082236604

- Difficulty date: August 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 11,239 hours, 4,717 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELLL ON DESCEND AND APPROACH COMING FROM PACK 1-PERFORMED TSM FOR CAUSE OF CABIN ODOR REF 05/50/00-810- 831-A IDENTIIFIED PACK 1 AS CONTAMINATED SEE NEXT ITEM FOR PACK 1 DEACTIVATION AND MEL
